MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544750
Medical Device Problem Codes Gel Leak (1267); Material Rupture (1546)
Health Effect - Clinical Codes Neurological Deficit/Dysfunction (1982); No Code Available (3191)
Date of Event 08/27/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture and paresthesia.(b)(6).Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year-old caucasian female patient underwent a breast augmentation primary with a mentor memorygel breast implant 750cc and experienced ¿bad pain in both breast, pushing on her nerves and are not the same shape they use to be.Swelling and burning sensation, numbness, tightness in her chest.They have gotten severely worse since her surgery.She is sleeping a lot to get out of the pain.Every time she moves her arms her muscles flex and it is painful in her arms.In addition, there is possible bilateral rupture.As a result, the patient had undergone removal on (b)(6) 2019.This medwatch is for the right breast implant.
 
Additional Manufacturer Narrative
On 10/11/2019, it was discovered that the conclusion code cause not established was missing.Manufacturer reference number: (b)(4).
 
Additional Manufacturer Narrative
On (b)(6) 2019, it was reported to mentor that the patient has a history of breast cancer.Both implants had gel bleed and they were intact.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key8950013
Report Number1645337-2019-17319
Device Sequence Number16676551
Product Code FTR
UDI-Device Identifier00081317003953
UDI-Public00081317003953
Combination Product (Y/N)N
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2018
Device Catalogue Number3544750
Device Lot Number6788124
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/14/2019
Supplement Date Received by Manufacturer09/18/2019
10/11/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/18/2019
10/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR